# SDR HALA2017071800192

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,215 hours, 4,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG CHEMICAL SMELL ON T/O AND LANDING 4 DOORS. PERFORMED ENGINE 1 AND 2 RUN UP AND ISOLATED BOTH PACKS INDIVIDUALLY ISOLATED APU BLEED ALSO. WALK THRU CABIN AND CHECKED, ALL GALLEYS AND ALL LAVS AND NO SMELLS NOTED. OK TO CONTINUE
